# SDR DLM90071623

- Difficulty date: December 15, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5930547
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED OUT OF LIMITS FS 1310-1364 LBL 44.  REMOVED AND REPLACED DAMAGED SEAT TRACK FS 1310 FS 1310-1364 LBL 44 PER MD-90 SRM 53-40-01 ON N/R 2700-0148 AT HMV-2 IN OKC.
